# SDR AALA202404094671

- Difficulty date: March 25, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR STRUCTUIRE JOINT COVER BETWEEN FR 12 AND FR 16 AT -Y81. REPLACED JOINT COVER PER SRM 51-72-11.
